# SDR AALA201902089011

- Difficulty date: January 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090820000
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE PLATE AT FRAME 36, +Y1292.  REPAIRED THE PRESSURE PLATE IAW EO 53Y209-002.
